# SDR AALA202207252775

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 23,800 hours, 9,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ARMING LEVER AT DOOR 2R IS LOOSE. SECURED LOOSE LATCH AT 2R DOOR PER AMM 52-10-00.
